| Catalog Number |
5450840000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 3 events were reported for this quarter. product return status: 3 devices were received. event confirmation status : 3 device evaluations are still in progress.Additional information : 3 devices were not labeled for single-use.3 devices were not reprocessed and reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.1 event had no known patient impact or consequences.
Event or Problem Description
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: h10 3 previously reported events are included in this follow-up record.Product return status 3 devices were received.Event confirmation status 3 reported events were not confirmed.Evaluation results 3 devices were found to be affected by customer exceeding duty cycle.